# SDR DALA1103989864

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EMERGENCY EXIT DOOR PAN FWD SIDE AT FS712, L12 INTERCOSTAL CLIP IS CRACKED.  REMOVED CLIP IAW SRM 51-30-2 AND DWG 5910537-18.  FABRICATED AND TRIMMED, PICKED HOLES IAW SRM 51-10-2 AND DWG 5910537-18.  INSTALLED NEW CLIP IAW SRM 51-30-05.  REQUIRED INSP COMPLETED.
